ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Xu, J. F."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Zhang, X. B. and Han, Y. and Xu, J. F. (2016) Uniqueness theorems for solutions of Painlevé transcendents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 70-80. ISSN 00002-3043

This list was generated on Sun Aug 9 12:47:43 2020 AMT.